RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 44, Issue 3  


Continuity of a multivalued mapping connected with the problem of minimizing a functional
V. I. Berdyshev
483
Asymptotic algebra and outer conjugacy classes of automorphisms of factors
V. Ya. Golodets, N. I. Nessonov
510
Fourier ultrahyperfunctions
V. V. Zharinov
533
The operator $K$-functor and extensions of $C^*$-algebras
G. G. Kasparov
571
On arithmetic groups generated by reflections in Lobachevskii spaces
V. V. Nikulin
637
Shimura integrals of cusp forms
V. V. Shokurov
670
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019